MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE
Catalog Number 656320
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Half in patient, half hospital discarded.
 
Event or Problem Description
Upon final tightening of a locking 2.7 x 20 mm variax 2 t8 screw into a curved foot plate, the head of the screw sheared off.Screw is locked in place but with no way to remove.This resulted in difficulty in ability to remove screw and plate.No surgical delay reported.

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8767215
Report Number0008031020-2019-00796
Device Sequence Number19254841
Product Code HWC
UDI-Device Identifier07613327068702
UDI-Public07613327068702
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number656320
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight133